BibTeX record journals/tcs/Soltys05

download as .bib file

@article{DBLP:journals/tcs/Soltys05,
  author    = {Michael Soltys},
  title     = {LA, permutations, and the Haj{\'{o}}s Calculus},
  journal   = {Theor. Comput. Sci.},
  volume    = {348},
  number    = {2-3},
  pages     = {321--333},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.tcs.2005.09.021},
  doi       = {10.1016/j.tcs.2005.09.021},
  timestamp = {Tue, 18 Apr 2006 12:10:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Soltys05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}